# SDR MASA200700014

- Difficulty date: January 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 3,947 hours, 3,039 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5913163
- Part serial: A0328
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,987 hours, 3,070 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2618 CLT - FLAPS 1/2 SPEED STATUS.  MX REPLACED BOTH RT INBD SKEW SENSORS.
